zbMATH — the first resource for mathematics

Conformally invariant wave equations in \(3+2\)-de Sitter linear gravity. (English) Zbl 0678.53072
Proc. Winter Sch. Geom. Phys., SrnĂ­/Czech. 1988, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 21, 179-194 (1989).
[For the entire collection see Zbl 0672.00006.]
The authors examine conformally invariant wave equations for massless scalar, vector and tensor fields on 4-dimensional anti-de Sitter spacetime. This space is chosen since its symmetry group SO(3,2) possesses several remarkable properties, e.g. massless elementary systems can be defined in terms of its unitary irreducible representations. It is shown that only two values of the gauge-fixing parameter have a conformal origin.
Reviewer: L.Sokolowski
53B50 Applications of local differential geometry to the sciences
81T20 Quantum field theory on curved space or space-time backgrounds
81V25 Other elementary particle theory in quantum theory